Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 14, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 30, 2013, 4:28 AM CST for 11 counties in Tennessee. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 4:28 AM CST (10:28 UTC)
- Expired
- Jan 30, 2013, 5:30 AM CST
- In force
- 62 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, Giles County, TN, Grundy County, TN, Lawrence County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Warren County, TN, Williamson County, TN
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 4:29 AM CST | TORNADO | 1 Nnw Woodbury, TN | EF-0 TORNADO TOUCHED DOWN 1 MILE NORTH OF WOODBURY ALONG DOOLITTLE ROAD. DAMAGE INCLUDED ABOUT A HUNDRED SNAPPED OR UPROOTED TREES AND MINOR ROOF AND STRUCTURAL DAMAGE. THE MOST SIGNIFICANT DAMAGE OCCURRED AT THE SUMMIT OF SHORT MOUNTAIN. |
| Jan 30, 5:24 AM CST | TSTM WND DMG | Manchester, TN | OLD PRESS BOX BLOWN OFF STAND AT FOOTBALL FIELD IN MANCHESTER...TREES DOWN IN THE AREA AS WELL |
| Jan 30, 5:26 AM CST | TORNADO | 1 N Manchester, TN | INITIAL DAMAGE CONSISTING OF SNAPPED TREES AND A DESTROYED SCOREBOARD WAS NOTED AT THE COFFEE COUNTY MIDDLE SCHOOL. INTERMITTENT DAMAGE...CONSISTING OF DOZENS OF SNAPPED TREES AND DAMAGED ROOFS...CONTINUED FOR APPROXIMATELY 5 MILES TO THE NORTHEAST. THE LAST E |
| Jan 30, 5:30 AM CST | TSTM WND DMG | Manchester, TN | SEVERAL TREES DOWN. MINOR ROOF DAMAGE ON A BUILDING CLOSE TO THE INTERSECTION OF HWY 41 AND HWY 53. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 1:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
552
WUUS54 KOHX 301028
SVROHX
TNC003-015-031-055-061-099-117-119-149-177-187-301130-
/O.NEW.KOHX.SV.W.0014.130130T1028Z-130130T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
428 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
WARREN COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
BEDFORD COUNTY IN MIDDLE TENNESSEE...
CANNON COUNTY IN MIDDLE TENNESSEE...
COFFEE COUNTY IN MIDDLE TENNESSEE...
GILES COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN GRUNDY COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
MARSHALL COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 530 AM CST
* AT 424 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THE STORM WAS NEAR LEWISBURG...MOVING EAST AT 50
MPH.
* LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...
TULLAHOMA...
MANCHESTER...
MCMINNVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM WEDNESDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3501 8738 3590 8670 3584 8571 3581 8563
3527 8591 3535 8610 3533 8626 3539 8628
3532 8642 3537 8659 3532 8660 3525 8675
3526 8682 3501 8684
TIME...MOT...LOC 1028Z 274DEG 52KT 3545 8666
$$
FORECASTER:071 follow-up statement
570
WWUS54 KOHX 301105
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
505 AM CST WED JAN 30 2013
TNC055-099-119-187-301115-
/O.CAN.KOHX.SV.W.0014.000000T0000Z-130130T1130Z/
WILLIAMSON TN-GILES TN-LAWRENCE TN-MAURY TN-
505 AM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAURY...
SOUTHEASTERN LAWRENCE...GILES AND SOUTHEASTERN WILLIAMSON COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3526 8682 3532 8684 3532 8687 3587 8645
3584 8571 3581 8564 3528 8591 3534 8604
3536 8613 3533 8626 3535 8625 3539 8628
3532 8642 3536 8649 3537 8659 3533 8660
3531 8668 3525 8675
TIME...MOT...LOC 1105Z 274DEG 52KT 3538 8601
$$
TNC003-015-031-061-117-149-177-301130-
/O.CON.KOHX.SV.W.0014.000000T0000Z-130130T1130Z/
RUTHERFORD TN-WARREN TN-BEDFORD TN-CANNON TN-COFFEE TN-GRUNDY TN-
MARSHALL TN-
505 AM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARSHALL...NORTHWESTERN GRUNDY...COFFEE...SOUTHERN CANNON...
BEDFORD...WARREN AND SOUTHERN RUTHERFORD COUNTIES UNTIL 530 AM CST...
AT 501 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 80 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF MANCHESTER...
MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE...CENTERTOWN...MORRISON AND VIOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3526 8682 3532 8684 3532 8687 3587 8645
3584 8571 3581 8564 3528 8591 3534 8604
3536 8613 3533 8626 3535 8625 3539 8628
3532 8642 3536 8649 3537 8659 3533 8660
3531 8668 3525 8675
TIME...MOT...LOC 1105Z 274DEG 52KT 3538 8601
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 2:17 AM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Jan 30, 2:17 AM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 217 AM CST WED JAN 30 2013 .DISCUSSION... ALOT GOING ON AND NOT MUCH TIME FOR DISCUSSION. LINE OF STORMS WITH EMBEDDED SEVERE STORMS CROSSING TENNESSEE RIVER AT 08Z WILL CONTINUE EASTWARD THROUGH THE OVERNIGHT HOURS AND INTO WEDNESDAY MORNING. GRADIENT WINDS OUT AHEAD OF LINE HAVE REACHED 40 TOP 45 MPH IN MID STATE. LEAD FRONT RIGHT ON THE HEELS OF CONVECTIVE LINE WITH SECONDARY FRONT BACK OVER MISSOURI DOWN INTO WESTERN ARKANSAS. MUCH COLDER AIR BEHIND SECOND FRONT. TEMPS WILL FALL DURING DAY ESPECIALLY DURING THE AFTERNOON AS SECOND FRONT ROLLS THROUGH. MUCH COLDER TONIGHT WITH TEMPS DOWN INTO THE 20S WITH SCATTERED LIGHT RAIN OR SNOW SHOWERS. THURSDAY LOOKS DRY BUT COLD WITH HIGHS IN THE LOWER 40S WITH MID 30S ALONG THE PLATEAU. THERE IS A CHANCE FOR LIGHT SNOW THURSDAY NIGHT AS SHORT WAVE EMBEDDED IN BROAD UPPER TROUGH SWINGS ACROSS THE OHIO AND NORTH PART OF THE TENNESSEE VALLEY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 28 42 22 / 100 20 0 30 CLARKSVILLE 59 26 44 19 / 60 20 0 30 CROSSVILLE 60 26 35 20 / 100 40 0 40 COLUMBIA 61 28 44 23 / 90 20 0 20 LAWRENCEBURG 61 28 46 26 / 80 10 0 30 WAVERLY 58 26 44 20 / 60 10 0 30 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ011-032>034-065- 066-078>080. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ005>010-022>031- 056>064-075-077-093>095. && BOYD
Hazardous weather outlook, Jan 29, 11:06 AM CST, 17 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1106 AM CST TUE JAN 29 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-301715- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1106 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR WESTERN PARTS OF MIDDLE TENNESSEE TONIGHT...IN AREAS GENERALLY WEST OF A LINE FROM ADAMS...TO CENTERVILLE...TO WAYNESBORO. DAMAGING STRAIGHT LINE WINDS...AND ISOLATED TORNADOES...ARE EXPECTED TO OCCUR WITH A SQUALL LINE AS IT PUSHES ACROSS THE TENNESSEE RIVER THIS EVENING...AFTER SUNSET. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS OVER THE REMAINDER OF MIDDLE TENNESSEE TONIGHT. REMEMBER...TORNADOES ARE HARD TO SEE AT NIGHT...WHICH MAKES THEM ESPECIALLY DANGEROUS. THEREFORE...YOU SHOULD STAY TUNED TO A RELIABLE SOURCE OF WEATHER INFORMATION WHEN SEVERE WEATHER MOVES IN...AND LISTEN FOR ANY SEVERE WEATHER WATCHES OR WARNINGS THAT MIGHT BE ISSUED FOR YOUR AREA. A WIND ADVISORY IS IN EFFECT FOR STRONG WINDS THIS AFTERNOON AND TONIGHT...WITH GUSTS INCREASING FROM 35 MPH THIS AFTERNOON...TO OVER 45 MPH TONIGHT. THESE STRONG WINDS WILL OCCUR EVEN BEFORE THE THUNDERSTORMS ARRIVE LATER THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS EAST OF INTERSTATE 65 WEDNESDAY MORNING. IN ADDITION...A WIND ADVISORY REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY...WITH GUSTY WINDS CONTINUING EVEN AFTER THE THUNDERSTORMS HAVE PASSED. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT AND WEDNESDAY MORNING...AS OUR POTENTIAL FOR SEVERE WEATHER DEVELOPS. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Jan 30, 4:13 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
413 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN TRAINED SPOTTER
TREE ON MOBILE HOME AND KNOCKED OFF FOUNDATION IN
HOHENWALD
&&
EVENT NUMBER OHX1300080
TB12Local storm report, Jan 30, 4:17 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
417 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
TREE ON MOBILE HOME WITH PEOPLE TRAPPED INSIDE ON NORTH
DICKERSON CHAPEL ROAD.
&&
EVENT NUMBER OHX1300081
TB12Local storm report, Jan 30, 4:18 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
418 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
ROOF OFF HOUSE AND TREES BLOCKING ROAD AT 600 BLOCK OF
CANOE BRANCH ROAD
&&
EVENT NUMBER OHX1300082
TB12Local storm report, Jan 30, 4:19 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
419 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND DMG BIG SANDY 36.23N 88.09W
01/30/2013 BENTON TN LAW ENFORCEMENT
A FEW TREES AND POWER LINES WERE DOWNED NORTH OF BIG
SANDY.
0121 AM NON-TSTM WND DMG ETHRIDGE 35.32N 87.30W
01/30/2013 LAWRENCE TN BROADCAST MEDIA
TREE DOWN ON MAIN ST NEAR RAILROAD TRACKS IN ETHRIDGE
0135 AM NON-TSTM WND DMG 7 NW DICKSON 36.15N 87.47W
01/30/2013 DICKSON TN AMATEUR RADIO
POWER LINES DOWN ON YELLOWCREEK RD AT SKEETERS MARKET.
0144 AM NON-TSTM WND DMG 5 W NASHVILLE 36.17N 86.87W
01/30/2013 DAVIDSON TN EMERGENCY MNGR
HALF DOZEN REPORTS OF TREES AND POWER LINES DOWN ACROSS
WESTERN DAVIDSON COUNTY
0150 AM NON-TSTM WND DMG 1 SSW NASHVILLE 36.16N 86.79W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES DOWN AND SPARKING ARCING AT 21ST AVE NEAR
BELCOURT AVE.
0151 AM NON-TSTM WND DMG 4 WNW NASHVILLE 36.19N 86.85W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES AND TREES DOWN AT ROBERTSON AVE AND FOUNDRY
DRIVE
0212 AM NON-TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN AMATEUR RADIO
TRANSFORMER BLOWN IN OAKDALE AREA NEAR HWY 412
0214 AM NON-TSTM WND DMG 6 W NASHVILLE 36.17N 86.89W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
TREE DOWN ACROSS RIVER ROAD 4 MILES FROM INTERSECTION
OF CHARLOTTE PIKE. NEAR CHEATHAM COUNTY LINE
0226 AM NON-TSTM WND DMG 1 NW FRANKLIN 35.94N 86.85W
01/30/2013 WILLIAMSON TN TWITTER
POWER OUTAGES AT FIELDSTONE FARMS SUBDIVISION NEAR
FRANKLIN
0227 AM NON-TSTM WND DMG CENTERVILLE 35.79N 87.45W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
TREES REPORTED ON HOUSE IN CENTERVILLE. NO INJURIES
REPORTED
0235 AM TSTM WND DMG 10 W CENTERVILLE 35.79N 87.63W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
ALSO REPORTED IN THE COBLE COMMUNITY.
0235 AM TSTM WND DMG 10 W CENTERVILLE 35.79N 87.63W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
AN UPDATE ON DAMAGE IN THE COBLE COMMUNITY. AT LEAST
THREE HOMES DAMAGED WITH TREES AND POWER LINES BLOCKING
ROADS INTO THE AREA.
0241 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/30/2013 DICKSON TN LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWNED ALONG WITH ROOF
DAMAGE TO HOMES ALONG STATE HIGHWAY 48.
0247 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/30/2013 DICKSON TN TRAINED SPOTTER
TREES DOWN ALONG HWY 48 IN DICKSON COUNTY
0255 AM TSTM WND DMG 5 SE HOHENWALD 35.50N 87.50W
01/30/2013 LEWIS TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
ROAD.
0300 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN TRAINED SPOTTER
SEVERAL TREES DOWNED ACROSS THE COUNTY WITH POWER
OUTAGES THROUGHOUT THE COUNTY WITH SOME STRUCTURE DAMAGE
ESPECIALLY IN HOHENWALD ON RUSH BRANCH ROAD.
0305 AM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
01/30/2013 LAWRENCE TN EMERGENCY MNGR
TREE ACROSS HWY 43. BUILDING COLLAPSE IN LAWRENCEBURG
0307 AM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
01/30/2013 CHEATHAM TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWNED ACROSS THE COUNTY
WITH ALSO SOME REPORTS OF ROOF DAMAGE ACROSS THE COUNTY
TOO.
0308 AM TSTM WND DMG FAIRVIEW 35.98N 87.12W
01/30/2013 WILLIAMSON TN TRAINED SPOTTER
NUMEROUS TREES WERE REPORTED DOWN IN FAIRVIEW.
0310 AM TSTM WND DMG WHITE HOUSE 36.46N 86.67W
01/30/2013 ROBERTSON TN TRAINED SPOTTER
AT 7720 COVINGTON ROAD...JUST OUTSIDE OF CROSS
PLAINS...SEVERAL TREES WERE DOWNED ACROSS THE AREA WITH
POWER LINES DOWNED AND A BARN DESTROYED.
0319 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
01/30/2013 WILLIAMSON TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY
INCLUDING SEVERAL TREES ON HOMES IN THE CITY OF
FRANKLIN.
0320 AM TSTM WND DMG GOODLETTSVILLE 36.33N 86.70W
01/30/2013 DAVIDSON TN AMATEUR RADIO
LARGE TREES DOWN IN GOODLETTSVILLE
0328 AM TSTM WND DMG WHITE BLUFF 36.11N 87.21W
01/30/2013 DICKSON TN EMERGENCY MNGR
ROOF MISSING ON HOUSE IN WHITE BLUFF
0330 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN TRAINED SPOTTER
TREE ON MOBILE HOME AND KNOCKED OFF FOUNDATION IN
HOHENWALD
0340 AM TSTM WND DMG 2 E NASHVILLE 36.17N 86.75W
01/30/2013 DAVIDSON TN TRAINED SPOTTER
MULTIPLE TREES DOWN AND ROOF DAMAGE AT 1410 ARDEE RD IN
INGLEWOOD
0343 AM TSTM WND DMG CROSS PLAINS 36.54N 86.68W
01/30/2013 ROBERTSON TN TRAINED SPOTTER
TREE HIT HOUSE AT 7720 COVINGTON RD IN CROSS PLAINS. NO
POWER.
0351 AM TSTM WND DMG HARTSVILLE 36.39N 86.16W
01/30/2013 TROUSDALE TN LAW ENFORCEMENT
SEVERAL TREES WERE DOWNED ACROSS THE COUNTY.
0354 AM TSTM WND DMG MOUNT JULIET 36.21N 86.52W
01/30/2013 WILSON TN LAW ENFORCEMENT
TOP FLOOR OF 3 STORY BUILDING GONE IN MOUNT JULIET ON
LEBANON ROAD
0356 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
PARTIAL ROOF BLOWN OFF 1400 BLOCK OF WEST MAIN STREET.
WILSON COUNTY CATTLE BARN.
0358 AM TSTM WND DMG 3 E GALLATIN 36.38N 86.40W
01/30/2013 SUMNER TN TRAINED SPOTTER
APPLE BARN BUILDING WITH PARTIAL ROOF MISSING IN
CASTALIAN SPRINGS
0405 AM TSTM WND DMG LAFAYETTE 36.52N 86.03W
01/30/2013 MACON TN LAW ENFORCEMENT
A LOT OF TREES DOWNED ACROSS THE COUNTY.
0406 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
ROOF OFF HOUSE AND TREES BLOCKING ROAD AT 600 BLOCK OF
CANOE BRANCH ROAD
0413 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
TREE ON MOBILE HOME WITH PEOPLE TRAPPED INSIDE ON NORTH
DICKERSON CHAPEL ROAD.
&&
EVENT NUMBER OHX1300055 OHX1300050 OHX1300052 OHX1300053 OHX1300054
OHX1300056 OHX1300057 OHX1300058 OHX1300059 OHX1300060 OHX1300061
OHX1300066 OHX1300068 OHX1300062 OHX1300063 OHX1300071 OHX1300067
OHX1300065 OHX1300064 OHX1300074 OHX1300078 OHX1300069 OHX1300070
OHX1300080 OHX1300072 OHX1300073 OHX1300079 OHX1300076 OHX1300077
OHX1300075 OHX1300083 OHX1300082 OHX1300081
31Local storm report, Jan 30, 4:26 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
426 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
01/30/2013 MAURY TN LAW ENFORCEMENT
A LOT OF TREES DOWNED ACROSS THE COUNTY ESPECIALLY IN
AND AROUND MOUNT PLEASANT.
&&
EVENT NUMBER OHX1300084
31Local storm report, Jan 30, 4:27 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
427 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND DMG BIG SANDY 36.23N 88.09W
01/30/2013 BENTON TN LAW ENFORCEMENT
A FEW TREES AND POWER LINES WERE DOWNED NORTH OF BIG
SANDY.
0121 AM NON-TSTM WND DMG ETHRIDGE 35.32N 87.30W
01/30/2013 LAWRENCE TN BROADCAST MEDIA
TREE DOWN ON MAIN ST NEAR RAILROAD TRACKS IN ETHRIDGE
0135 AM NON-TSTM WND DMG 7 NW DICKSON 36.15N 87.47W
01/30/2013 DICKSON TN AMATEUR RADIO
POWER LINES DOWN ON YELLOWCREEK RD AT SKEETERS MARKET.
0144 AM NON-TSTM WND DMG 5 W NASHVILLE 36.17N 86.87W
01/30/2013 DAVIDSON TN EMERGENCY MNGR
HALF DOZEN REPORTS OF TREES AND POWER LINES DOWN ACROSS
WESTERN DAVIDSON COUNTY
0150 AM NON-TSTM WND DMG 1 SSW NASHVILLE 36.16N 86.79W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES DOWN AND SPARKING ARCING AT 21ST AVE NEAR
BELCOURT AVE.
0151 AM NON-TSTM WND DMG 4 WNW NASHVILLE 36.19N 86.85W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES AND TREES DOWN AT ROBERTSON AVE AND FOUNDRY
DRIVE
0212 AM NON-TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN AMATEUR RADIO
TRANSFORMER BLOWN IN OAKDALE AREA NEAR HWY 412
0214 AM NON-TSTM WND DMG 6 W NASHVILLE 36.17N 86.89W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
TREE DOWN ACROSS RIVER ROAD 4 MILES FROM INTERSECTION
OF CHARLOTTE PIKE. NEAR CHEATHAM COUNTY LINE
0226 AM NON-TSTM WND DMG 1 NW FRANKLIN 35.94N 86.85W
01/30/2013 WILLIAMSON TN TWITTER
POWER OUTAGES AT FIELDSTONE FARMS SUBDIVISION NEAR
FRANKLIN
0227 AM NON-TSTM WND DMG CENTERVILLE 35.79N 87.45W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
TREES REPORTED ON HOUSE IN CENTERVILLE. NO INJURIES
REPORTED
0235 AM TSTM WND DMG 10 W CENTERVILLE 35.79N 87.63W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
ALSO REPORTED IN THE COBLE COMMUNITY.
0235 AM TSTM WND DMG 10 W CENTERVILLE 35.79N 87.63W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
AN UPDATE ON DAMAGE IN THE COBLE COMMUNITY. AT LEAST
THREE HOMES DAMAGED WITH TREES AND POWER LINES BLOCKING
ROADS INTO THE AREA.
0241 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/30/2013 DICKSON TN LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWNED ALONG WITH ROOF
DAMAGE TO HOMES ALONG STATE HIGHWAY 48.
0247 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/30/2013 DICKSON TN TRAINED SPOTTER
TREES DOWN ALONG HWY 48 IN DICKSON COUNTY
0255 AM TSTM WND DMG 5 SE HOHENWALD 35.50N 87.50W
01/30/2013 LEWIS TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
ROAD.
0300 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN TRAINED SPOTTER
SEVERAL TREES DOWNED ACROSS THE COUNTY WITH POWER
OUTAGES THROUGHOUT THE COUNTY WITH SOME STRUCTURE DAMAGE
ESPECIALLY IN HOHENWALD ON RUSH BRANCH ROAD.
0305 AM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
01/30/2013 LAWRENCE TN EMERGENCY MNGR
TREE ACROSS HWY 43. BUILDING COLLAPSE IN LAWRENCEBURG
0307 AM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
01/30/2013 CHEATHAM TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWNED ACROSS THE COUNTY
WITH ALSO SOME REPORTS OF ROOF DAMAGE ACROSS THE COUNTY
TOO.
0308 AM TSTM WND DMG FAIRVIEW 35.98N 87.12W
01/30/2013 WILLIAMSON TN TRAINED SPOTTER
NUMEROUS TREES WERE REPORTED DOWN IN FAIRVIEW.
0310 AM TSTM WND DMG WHITE HOUSE 36.46N 86.67W
01/30/2013 ROBERTSON TN TRAINED SPOTTER
AT 7720 COVINGTON ROAD...JUST OUTSIDE OF CROSS
PLAINS...SEVERAL TREES WERE DOWNED ACROSS THE AREA WITH
POWER LINES DOWNED AND A BARN DESTROYED.
0319 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
01/30/2013 WILLIAMSON TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY
INCLUDING SEVERAL TREES ON HOMES IN THE CITY OF
FRANKLIN.
0320 AM TSTM WND DMG GOODLETTSVILLE 36.33N 86.70W
01/30/2013 DAVIDSON TN AMATEUR RADIO
LARGE TREES DOWN IN GOODLETTSVILLE
0328 AM TSTM WND DMG WHITE BLUFF 36.11N 87.21W
01/30/2013 DICKSON TN EMERGENCY MNGR
ROOF MISSING ON HOUSE IN WHITE BLUFF
0330 AM TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN TRAINED SPOTTER
TREE ON MOBILE HOME AND KNOCKED OFF FOUNDATION IN
HOHENWALD
0340 AM TSTM WND DMG 2 E NASHVILLE 36.17N 86.75W
01/30/2013 DAVIDSON TN TRAINED SPOTTER
MULTIPLE TREES DOWN AND ROOF DAMAGE AT 1410 ARDEE RD IN
INGLEWOOD
0343 AM TSTM WND DMG CROSS PLAINS 36.54N 86.68W
01/30/2013 ROBERTSON TN TRAINED SPOTTER
TREE HIT HOUSE AT 7720 COVINGTON RD IN CROSS PLAINS. NO
POWER.
0351 AM TSTM WND DMG HARTSVILLE 36.39N 86.16W
01/30/2013 TROUSDALE TN LAW ENFORCEMENT
SEVERAL TREES WERE DOWNED ACROSS THE COUNTY.
0354 AM TSTM WND DMG MOUNT JULIET 36.21N 86.52W
01/30/2013 WILSON TN LAW ENFORCEMENT
TOP FLOOR OF 3 STORY BUILDING GONE IN MOUNT JULIET ON
LEBANON ROAD
0356 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
PARTIAL ROOF BLOWN OFF 1400 BLOCK OF WEST MAIN STREET.
WILSON COUNTY CATTLE BARN.
0358 AM TSTM WND DMG 3 E GALLATIN 36.38N 86.40W
01/30/2013 SUMNER TN TRAINED SPOTTER
APPLE BARN BUILDING WITH PARTIAL ROOF MISSING IN
CASTALIAN SPRINGS
0400 AM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
01/30/2013 MAURY TN LAW ENFORCEMENT
A LOT OF TREES DOWNED ACROSS THE COUNTY ESPECIALLY IN
AND AROUND MOUNT PLEASANT.
0405 AM TSTM WND DMG LAFAYETTE 36.52N 86.03W
01/30/2013 MACON TN LAW ENFORCEMENT
A LOT OF TREES DOWNED ACROSS THE COUNTY.
0406 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
ROOF OFF HOUSE AND TREES BLOCKING ROAD AT 600 BLOCK OF
CANOE BRANCH ROAD
0413 AM TSTM WND DMG LEBANON 36.21N 86.32W
01/30/2013 WILSON TN LAW ENFORCEMENT
TREE ON MOBILE HOME WITH PEOPLE TRAPPED INSIDE ON NORTH
DICKERSON CHAPEL ROAD.
&&
EVENT NUMBER OHX1300055 OHX1300050 OHX1300052 OHX1300053 OHX1300054
OHX1300056 OHX1300057 OHX1300058 OHX1300059 OHX1300060 OHX1300061
OHX1300066 OHX1300068 OHX1300062 OHX1300063 OHX1300071 OHX1300067
OHX1300065 OHX1300064 OHX1300074 OHX1300078 OHX1300069 OHX1300070
OHX1300080 OHX1300072 OHX1300073 OHX1300079 OHX1300076 OHX1300077
OHX1300075 OHX1300084 OHX1300083 OHX1300082 OHX1300081
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:56 AM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 49 min |
| Jan 30, 1:06 AM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 39 min |
| Jan 30, 1:31 AM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 44 min |
| Jan 30, 1:53 AM CST | Tornado Warning | OHX | Benton, Humphreys, Perry | 37 min |
| Jan 30, 2:05 AM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 55 min |
| Jan 30, 2:22 AM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 38 min |
| Jan 30, 2:23 AM CST | Tornado Warning | OHX | Lawrence, Lewis, Perry, Wayne | 37 min |
| Jan 30, 2:33 AM CST | Tornado Warning | OHX | Dickson, Hickman, Lewis, Perry | 42 min |
| Jan 30, 2:40 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Williamson | 35 min |
| Jan 30, 2:46 AM CST | Severe Thunderstorm Warning | OHX | Dickson, Giles, Hickman, Lawrence, Lewis, Maury and 2 more | 44 min |
| Jan 30, 2:51 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Jan 30, 2:53 AM CST | Tornado Warning | OHX | Cheatham, Davidson | 37 min |
| Jan 30, 2:56 AM CST | Tornado Warning | OHX | Hickman, Lewis, Maury | 34 min |
| Jan 30, 3:01 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 3 more | 59 min |
| Jan 30, 3:05 AM CST | Tornado Warning | OHX | Robertson, Sumner | 25 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 29 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Marshall, Maury, Williamson | 44 min |
| Jan 30, 3:26 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Giles, Lawrence, Marshall, Maury and 2 more | 64 min |
| Jan 30, 3:27 AM CST | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 33 min |
| Jan 30, 3:35 AM CST | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 40 min |
| Jan 30, 3:44 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Clay, DeKalb, Jackson, Macon, Putnam and 5 more | 61 min |
| Jan 30, 3:46 AM CST | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 29 min |
| Jan 30, 3:53 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 37 min |
| Jan 30, 3:56 AM CST | Tornado Warning | OHX | Bedford, Giles, Marshall, Maury | 34 min |
| Jan 30, 4:09 AM CST | Tornado Warning | OHX | Clay, Jackson, Overton | 36 min |
| Jan 30, 4:16 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 29 min |
| Jan 30, 4:33 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Jackson, Overton, Putnam, Smith and 1 more | 27 min |
| Jan 30, 4:42 AM CST | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more | 78 min |
| Jan 30, 4:42 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 48 min |
| Jan 30, 4:43 AM CST | Tornado Warning | OHX | Bedford, Coffee, Grundy, Marshall | 47 min |
| Jan 30, 5:24 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Cumberland, Grundy, Rutherford and 3 more | 66 min |
| Jan 30, 5:30 AM CST | Tornado Warning | OHX | Cannon, Coffee, Grundy, Van Buren, Warren | 45 min |
| Jan 30, 5:57 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 63 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.